# SDR 0600523138

- Difficulty date: March 14, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 01693
- Aircraft time: 11,691 hours, 5,753 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 216113
- Part serial: 823
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FIGHT CREW REPORTED LOSING GREEN HYD FLUID, AND DECIDED TO RETURN TO MSP.  FLIGHT CREW DECLARED AN EMERGENCY FOR LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT, AND WAS TOWED TO THE GATE.  MSP MAINTENANCE FOUND NR 3 MLG BRAKE LEAKING.  REMOVED AND REPLACED NR 3 MLG BRAKE.  OPERATION CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
